Classical solutions of quasilinear functional differential systems on the Haar pyramid

Elżbieta Puźniakowska-Gałuch

Abstract

n/a
Author Elżbieta Puźniakowska-Gałuch (FMPI / IM)
Elżbieta Puźniakowska-Gałuch,,
- Institute of Mathematics
Journal series, ISSN 1847-120X, (0 pkt)
Issue year2009
Vol1
No2
Pages179-197
Keywords in Englishpartial differential equations, Haar pyramid, classical solutions, bicharacteristics
DOIDOI:10.7153/dea-01-09
URL http://files.ele-math.com/articles/dea-01-09.pdf
Languageen angielski
Score (nominal)0
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back